MathSciNet Relay Station
MathSciNet bibliographic data
MR1459640 81Q10 (47N50)
Le Yaouanc, A.; Oliver, L.; Raynal, J.-C. The Hamiltonian $(p^2+m^2)^{1/2}-\alpha/r$ near the critical value $\alpha_c=2/\pi$. J. Math. Phys. 38 (1997), no. 8, 3997–4012.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement